# SDR ASAA1158769

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,653 hours, 3,861 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FMC DISAGREE LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURE AND RESTORED NORMAL OPERATION.
